# SDR AALA20090828MCO01

- Difficulty date: August 27, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N456AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49561
- Aircraft time: 63,113 hours, 33,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 8039001
- Part serial: 89947
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND GALLEY/COCKPIT AND FORWARD AISLE WHITE EMERGENCY LIGHTING INOPERATIVE DURING FUNCTIONAL CHECK.  REPLACED BATTERY POWER SUPPLY IN FORWARD AISLE OF AIRCRAFT.
